# SDR DL767011325

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 59,375 hours, 28,705 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T3110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN THE STA 1809 BULKHEAD AREA, COMMON TO THE SKIN AND THE FWD OUTER CHORD, LT SIDE OF AIRCRAFT.
